# SDR SIMA2011299013

- Difficulty date: October 23, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 29,093 hours, 27,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CABIN OVERHEAD AFT EMERGENCY LIGHT SIGN INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CHECKED CABIN OVERHEAD PANEL AFT EMERGENCY LIGHT AND THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 33-50-15 SUBTASK 33-50-15-710-001-A00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
